# SDR CA961203004

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727214
- Engine: Pwa JT8D7B
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 106120915
- Condition: Inoperative
- Location: Cabin Press
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB CABIN WOULD NOT PRESSURIZE IN ANY MODES AND COULD NOT CONTROL OUTFLOW VALVE. AIRCRAFT INSPECTED, PRESSURE CONTROLLER REPLACED.
